# SDR 2000UALA00697

- Difficulty date: November 19, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 23,755 hours, 8,621 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Part serial: 1916
- Condition: Shorted
- Location: Galley
- Part time: 23,754 hours, 8,620 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL COMING FROM AFT GALLEY OVEN AREA.  *S/D*  COFFEEMAKER M42, P/N 11225-1 HAD AN INTERNAL ELECTRICAL FAILURE (WIRING MELTED) WHICH CAUSED AN ELECTRICAL SMELL IN THE AFT GALLEY.  THIS COFFEEMAKER WAS REMOVED AND REPLACED.  NO REPEAT A/C WRITE-UPS.
